# SDR AU990078

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 12041126001
- Condition: Faulty
- Location: Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(AUS) LANDING GEAR UPLOCK PROXIMITY SENSOR FAULTY.  DOWNLOCK PROXIMITY SENSOR TARGET OUT OF ADJUSTMENT.   PART TC:  24,949.
